# SDR IPXA2018030227055

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 74,709 hours, 12,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

:SMOKE OR FUMES IN THE COCKPIT.  PERFORMED A VISUAL INSPECTION,  CLEANED THREE PACKS, WATER SEPARATOR, AND CONICAL COALESCER ASSY.  OPS AND LEAK CHECKED OK.
